# SDR FDEA2018100252710

- Difficulty date: September 25, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 30,495 hours, 16,622 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 32828124
- Part serial: 1934886
- Condition: Failed
- Location: Thrust Reverser
- Part time: 11,966 hours, 6,803 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS 670 78-30  9159 25SEP18  MEM  FACT  U  LOGPAGES:2122353 ENG 1 REV. PRESSURIZED ECAM MSG. IN FLIGHT. ALL ENGINE INDICATIONS NORMAL. FACT 25SEP18 17:12 MEM R&R'D NR 1 ENG LT AND RT T/R CDU SWITCH ASSEMBLIES IAW AMM 78-31-04-04. OPS CHECKS GOOD. RAN ENGINE AT POWER FOR 20 MINUTES, NO NR 1 REV PRESSURE FAULT NOTED. OK FOR SERVICE. RII:
